# SDR HEEA0010273

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL924
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 412010445101
- Condition: Bearing Spun
- Location: M/R
- Part time: 2,466 hours
- Component: 412010401107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB BEARING SPUN CAUSING WEAR IN LINER. REPLACED WITH SERVICEABLE HUB ASSY.
